| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 37 Number 1 Volume 37 Number 2 Volume 37 Number 3

previous article next article

Research articles

ScienceAsia 37 (2011): 130-135 |doi: 10.2306/scienceasia1513-1874.2011.37.130


Some results concerning invertible matrices over semirings


Surachai Sombatboriboona, Winita Morab, Yupaporn Kemprasita,*

 
ABSTRACT:     It is well-known that a square matrix A over a commutative ring R with identity is invertible over R if and only if detA is a multiplicatively invertible element of R. Additively inverse commutative semirings with zero 0 and identity 1 are a generalization of commutative rings with identity. In this paper, we generalize the above known result as follows. An n×n matrix A over an additively inverse commutative semiring S=(S,+,⋅) with 0, 1 is invertible over S if and only if det+A+(detA)′ is multiplicatively invertible in S and AijAik[AjiAki] is additively invertible in S for all i, j, k∈{1,...,n} with jk where det+A and detA are the positive determinant and the negative determinant of A, respectively, and (detA)′ is the unique inverse of detA in the inverse semigroup (S,+).

Download PDF

8 Downloads 1039 Views


a Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand
b Department of Mathematics, Faculty of Science, Prince of Songkla University, Songkhla 90112, Thailand

* Corresponding author, E-mail: yupaporn.k@chula.ac.th

Received 20 Jan 2011, Accepted 11 Apr 2011